Hello everyone, i was wondering if any of you knew the name of a particular disorder.
Just a bit of background, about 2 years ago i was refered to a cardiologist as i started going to the gym and was finding very mild excersise left me with heart rates of 190 and above, a tight chest and i was fainting alot. After several ECG's, ecos and stress tests he was unsure of what was wrong but told me to go back if it happened again. So a few months later i was finding the ammout of excersise i could do before one of these events was getting less so went back. After more tests and a large meeting with several cardiologists they said i had a rare disorder (it dosnt have a name apparently) that means the blood is not shunted away from my gut when i excercise, so my brain does not get enough oxygen, hence fainting alot. And it would get worse some time in the future which would require medication.
Now they said it was similar to a condtion know as...........which meant the person could not control their blood pressure normally, and it rapidly dropped after excersise. Now i know it was not hypertension a) as i know what that is, and b) it sounded like vasa vora.
I dont suppose anyone could fill in the blank?? I need to change my contraception and my GP is being a pain in the bum about this BP disregulation issue (you would have thought they have written it on the medical notes! No, just a comment about symptoms!) So until i can tell him what its like he wont give me the contraception (harsh i think) and i dont want to have to wait months to go back to the cardiologist!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.